# SDR ASAA2022100740606

- Difficulty date: October 7, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,524 hours, 33,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOIRZ LWR SKIN CRACKED AT APPROX STA 94 & REAR SPAR. GROUNDED - YES. REPAIRED SKIN IAW B737-700 SRM 55-10-01-2R-11.
